# SDR AU960387

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- System (JASC): 3431 · Localizer/VOR System
- Part: Selector Switch
- Part number: 4366941
- Condition: Failed
- Location: Landing Data Sys
- Component: Boeing, ILSCONTROL
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ILS CONTROL PANEL 36 POSITION ROTARY COURSE SELECTOR SWITCH (S2) FAILED MIDWAY BETWEEN TWO POSITIONS
